Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Orthogonal polynomials with ratio asymptotics


Author: Vilmos Totik
Journal: Proc. Amer. Math. Soc. 114 (1992), 491-495
MSC: Primary 42C05
MathSciNet review: 1065095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general construction is given for measures for which the corresponding orthogonal polynomials have ratio asymptotics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C05

Retrieve articles in all journals with MSC: 42C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1065095-9
PII: S 0002-9939(1992)1065095-9
Keywords: Orthogonal polynomials, ratio asymptotics, class $ M$, singular measure
Article copyright: © Copyright 1992 American Mathematical Society